Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The construction of difference approximations from a ``sensitized functional"


Author: A. K. Rigler
Journal: Quart. Appl. Math. 26 (1968), 288-290
DOI: https://doi.org/10.1090/qam/99852
MathSciNet review: QAM99852
Full-text PDF

Abstract | References | Additional Information

Abstract: A technique from the calculus of variations is used to derive higher order difference approximations.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99852
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society